By: Jason Good
Help NFN Grow
Address: 1225 Redwood St, Fort Collins, CO 80524
Phone: (970) 484-2023
Understanding and knowing the signs and symptoms of a drug overdose are paramount in today’s drug epidemic. What’s being considered as the worst man-made public health crisis ever recorded, the drug problem Colorado is currently facing has affected nearly every community state-wide. According to the Denver Post, in 2018, 974 people died of a drug overdose in Colorado, down from the state’s record of 1,012 deaths in 2017, according to data from the Colorado Department of Public Health and Environment. It is the first year overdose deaths have decreased since 2012. Although this is better news, the fact remains that Colorado, like many other states, sits in the crosshairs of the drug crisis and it’s happening more and more in affluent, suburban communities rather than just occurring in inner-city or impoverished areas. If your loved one is struggling with addiction, educate yourself now on the signs and symptoms of a drug overdose. It can save their life and give them an opportunity to be saved from the scourge of drug addiction and not just become a statistic.
For more information on the signs of a drug overdose, visit https://www.narconon-colorado.org/blog/signs-and-symptoms-of-drug-overdose.html .
If you are in need of a referral to a treatment center, call us at 877-833-1058